RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1380–1386 (Mi zvmmf5923)  

This article is cited in 7 scientific papers (total in 7 papers)

A numerical method for the solution of a linear time-optimality problem by reducing it to a Cauchy problem

A. A. Belolipetskii

Moscow

Full text: PDF file (729 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 40–45

Bibliographic databases:

UDC: 518:519.3:62-50
MSC: Primary 49J15; Secondary 49J30, 49M99, 65K10
Received: 19.02.1975
Revised: 18.06.1976

Citation: A. A. Belolipetskii, “A numerical method for the solution of a linear time-optimality problem by reducing it to a Cauchy problem”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1380–1386; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 40–45

Citation in format AMSBIB
\Bibitem{Bel77}
\by A.~A.~Belolipetskii
\paper A numerical method for the solution of a linear time-optimality problem by reducing it to a Cauchy problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1380--1386
\mathnet{http://mi.mathnet.ru/zvmmf5923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0487709}
\zmath{https://zbmath.org/?q=an:0384.49006}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 40--45
\crossref{https://doi.org/10.1016/0041-5553(77)90170-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5923
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1380

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Aleksandrov, “Iteratsionnyi metod vychisleniya optimalnogo po bystrodeistviyu upravleniya kvazilineinymi sistemami”, Sib. zhurn. vychisl. matem., 6:3 (2003), 227–247  mathnet  zmath
    2. V. M. Aleksandrov, “Optimalnoe po bystrodeistviyu pozitsionno-programmnoe upravlenie lineinymi dinamicheskimi sistemami”, Sib. elektron. matem. izv., 6 (2009), 385–439  mathnet  mathscinet
    3. V. M. Aleksandrov, “Approksimatsiya mnozhestv dostizhimosti i vychislenie optimalnogo po bystrodeistviyu upravleniya v realnom vremeni”, Sib. elektron. matem. izv., 8 (2011), 72–104  mathnet
    4. V. M. Aleksandrov, “Forming an approximating construction for calculation and implementation of optimal control in real time”, Num. Anal. Appl., 5:1 (2012), 1–16  mathnet  crossref  elib
    5. V. M. Aleksandrov, “Optimalnoe upravlenie dinamicheskoi sistemoi pri nepolnoi informatsii”, Sib. elektron. matem. izv., 9 (2012), 329–345  mathnet
    6. V. M. Aleksandrov, “Real-time computation of optimal control”, Comput. Math. Math. Phys., 52:10 (2012), 1351–1372  mathnet  crossref  mathscinet  zmath
    7. V. M. Aleksandrov, “Transferring a system with unknown disturbance under optimal control to a state of dynamic balance and to $\epsilon$-vicinity of a final state”, Num. Anal. Appl., 6:2 (2013), 119–130  mathnet  crossref  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:121
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020